# SDR UALA2011112906557

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 60,679 hours, 21,524 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAFT SLIDE SURV KIT ATTACH 'D' RING 2L NEEDS ADJ REPAIRED "D" RING ATTACH POINT PER MM.
